Classes of spatially inhomogeneous pseudodifferential operators
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Exposé no. 26, 6 p.
@article{SEDP_1972-1973____A27_0,
     author = {Beals, Richard and Fefferman, Charles Louis},
     title = {Classes of spatially inhomogeneous pseudodifferential operators},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:26},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1972-1973},
     zbl = {0257.35081},
     mrnumber = {397480},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1972-1973____A27_0/}
}
TY  - JOUR
AU  - Beals, Richard
AU  - Fefferman, Charles Louis
TI  - Classes of spatially inhomogeneous pseudodifferential operators
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:26
PY  - 1972-1973
DA  - 1972-1973///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1972-1973____A27_0/
UR  - https://zbmath.org/?q=an%3A0257.35081
UR  - https://www.ams.org/mathscinet-getitem?mr=397480
LA  - en
ID  - SEDP_1972-1973____A27_0
ER  - 
Beals, R.; Fefferman, C. Classes of spatially inhomogeneous pseudodifferential operators. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1972-1973), Exposé no. 26, 6 p. http://www.numdam.org/item/SEDP_1972-1973____A27_0/

1, Hörmander, L., "Pseudo-differential operators and hypoelliptic equations, " Amer. Math. Soc. Proc. Symp, in Pure Math., vol.X, 138-183 (1967). | MR 383152 | Zbl 0167.09603

2 Calderón, A.P., and R. Vaillancourt, "A class of bounded pseudo-differential operators, "Proc. Nat. Acad. Sci. U.S.A., | Zbl 0244.35074

3 Hörmander, L., "Pseudo-differential operators and non-elliptic boundary value problems, Ann. Math. 83, 129-209 (1966). | MR 233064 | Zbl 0132.07402

4 Nirenberg, L., and F. Treves, " On local solvability of linear partial differential equations, Part II, " Comm. Pure Appl. Math. 23, 459-509 (1970). | MR 264471 | Zbl 0208.35902

5 Beals, R., and C. Fefferman, "On local solvability of linear partial differential equations, " Ann. Math. | Zbl 0256.35002

6 Beals, R., and C. Fefferman,